留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

具有H-凸截口的非紧集的交定理及其应用

丁协平

丁协平. 具有H-凸截口的非紧集的交定理及其应用[J]. 应用数学和力学, 1991, 12(1): 77-84.
引用本文: 丁协平. 具有H-凸截口的非紧集的交定理及其应用[J]. 应用数学和力学, 1991, 12(1): 77-84.
Ding Xie-ping. Intersection Theorems Concerning Noncompact Sets with H-Convex Sections and Their Applications[J]. Applied Mathematics and Mechanics, 1991, 12(1): 77-84.
Citation: Ding Xie-ping. Intersection Theorems Concerning Noncompact Sets with H-Convex Sections and Their Applications[J]. Applied Mathematics and Mechanics, 1991, 12(1): 77-84.

具有H-凸截口的非紧集的交定理及其应用

Intersection Theorems Concerning Noncompact Sets with H-Convex Sections and Their Applications

  • 摘要: 在本文内,我们推广了Ma,Fan,Tarafdar,Lassonde和Shih-Tan等作者关于具有凸截口集的交定理到没有线性结构的H-空间和非紧设置.同时给出了我们的定理对Vou Neumann型极小极大定理的应用.
  • [1] Bardaro,C.and R.Ceppitelli,Some further generalizations of Knaster-Kuratowski-Mazurkiewicz theorem and minimax inequalities,J.Math.Anal.Appl.,132(1988),484-490.
    [2] Ding X.P.,Continuous selection theorem,coincidence theorem and intersection theorems concerning sets with H-convex sections,(submitted)
    [3] Ding,X.P.,W.K.Kim and K.K.Tan,Applications of minimax inequalities on H-spaces,Bull,Austral.Math.Soc.(to appear)
    [4] Fan,Ky,Sur un théorème minimax,C.R.Acad.Sci.(Paris),259(1964),3925-3928.
    [5] Fan,Ky,Applications of a theorem concerning sets with convex sections.Math.Ann.,163(1966),189-203.
    [6] Fan,Ky,Some properties of convex sets related to fixed point theorems,Math.Ann.,226(1984),519-537.
    [7] Lassonde,M.,On the use of KKM multifunction in fixed point theory and related topics,J.Math.Anal.Appl.,97(1983),151-201.
    [8] Ma,T.W.,On sets with convex sections J.Math.Anal.Appl.,27(1969),413-416.
    [9] Shih,M.H.and K.K.Tan,Non-compact sets with convex sections,Pacific J.Math.,119(1985),473-479.
    [10] Shih,M.H.and K.K.Tan,Non-compact sets with convex sectionsⅡ,J.Math.Anal.Appl.,120(1986),264-270.
    [11] Sion,M.,On nonlinear variational inequalities,Pacific J.Math.,8(1958),171-176.
    [12] Tarafdar,E.,On two theorems concerning sets with convex sections,Bull.Austral.Math.Soc.,38(1988),397-400.
  • 加载中
计量
  • 文章访问数:  1826
  • HTML全文浏览量:  88
  • PDF下载量:  471
  • 被引次数: 0
出版历程
  • 收稿日期:  1990-02-15
  • 刊出日期:  1991-01-15

目录

    /

    返回文章
    返回